It is helping the pain tremendously, BUT I can't get over the drowsiness (have missed way too much work because I can't stay awake and/or can't drive), have deep muscle aches and headaches. Been on the patch for two weeks and hate to take it off because it's helping the nerve pain, but these side effects are almost worse than having relief from the pain. Do these side effects go away eventually... and if so, how long?
Shaklee,when I was first put on suboxone the feelings of being tired went away in about 2 weeks.what strenth are you on? the patch comes in I think 3 dif mcg/hr.maybe you can talk with your doc to lower the dose.bupnorphine comes in pill form also called subutex and the come in 2 diffirent mgs. 8mg and 2 mg and those can be broken into halves and quarters.If your on any other meds can they be ajusted so your not feeling so tired or missing work.Hope my answer helps you. subzero58... pete
So you are looking for help with nerve pain? I have nerve damage in my legs (drives me crazy) and got much better relief with Lyrica than I did with Neurontin. Lyrica is like the "improved" version. There also are two other nerve pain meds - Cymbalta (which is also an antidepressant) and Savella (I believe). For awhile I was on both Lyrica and Cymbalta but my pharmacist informed me that being on 2 was a bad idea. There is also an opiate pain med that also has properties very similar to Cymbalta - it is Nucynta. I can't seem to find anything at the moment that would tell me if it is related to morphine - sorry about that. Hope this helps you in some way - best wishes for getting relief and soon! ElizaJane
Perhaps you went right on to the highest dose of the patch which is I believe 15 mcg? I started with the lowest dose of 5 mcg for several months and then went up to the medium dose of 10 mcg patch. You might try to build up more gradually. Sorry that you are having the drowsiness. I didn't get any drowsiness or any side effects from the way that I wore it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2010 • 17 answers
Posted 4 Jan 2013 • 3 answers
Posted 15 Sep 2013 • 3 answers
Posted 21 Nov 2014 • 1 answer
Posted 16 May 2015 • 4 answers